Journal of Mathematics of Kyoto University

Structure of group $C^*$-algebras of the generalized Mautner groups

Takahiro Sudo

Full-text: Open access

Abstract

We construct finite composition series of group $C^{*}$-algebras of the generalized Mautner groups whose subquotients are tensor products of commutative $C^{*}$-algebras, noncommutative tori and the $C^{*}$-algebra of compact operators. As an application, we estimate the stable rank and connected stable rank of the $C^{*}$-algebras of generalized real Mautner groups.

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 2 (2002), 393-402.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283877

Digital Object Identifier
doi:10.1215/kjm/1250283877

Mathematical Reviews number (MathSciNet)
MR1966844

Zentralblatt MATH identifier
1059.22005

Subjects
Primary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]
Secondary: 46L05: General theory of $C^*$-algebras

Citation

Sudo, Takahiro. Structure of group $C^*$-algebras of the generalized Mautner groups. J. Math. Kyoto Univ. 42 (2002), no. 2, 393--402. doi:10.1215/kjm/1250283877. https://projecteuclid.org/euclid.kjm/1250283877


Export citation